# SDR REXA2020030600332

- Difficulty date: January 31, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 14,913 hours, 10,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAIL IN SECTIONS [ FS= 374 TO FS= 485, 9LBL ] AND [ FS= 349 TO FS= 485, 9RBL ] AT PAX CABIN FWD WET AREA. (W1) (CPAX)                    
                                                                                          
CORROSION LEVEL 2. FLOOR SEAT RAIL IN SECTIONS [ FS= 374 TO FS= 485, 9LBL ] AND [ FS= 349 TO FS= 485, 9RBL ] AT PAX CABIN FWD WET AREA WERE REPLACED PER CRJ 900 AMM 53-00-49-400-801 A12.                        
ADDITIONAL PART REPLACED: SH670-32159-3
